# SDR CALA2014060291179

- Difficulty date: June 2, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 72,060 hours, 10,018 cycles
- Engine: Pwa PW40903
- System (JASC): 2425 · AC Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTS LT & RT ENG GEN CONTROL OFF LIGHTS CAME ON IN FLIGHT.  AFTER CHECKLIST CARRIED OUT EVERYTHING WENT BACK TO NORMAL.  ON ARRIVAL NO EXISTING FAULTS SHOWING ON MAT.  CREW RAN LT & RT ENGS ON GND, WHEN ENG AT IDLE EXT POWER & APU POWER REMOVED.  VERIFIED LT GEN PROVIDES POWER TO LT MAIN BUS & RT GEN PROVIDES POWER TO RT MAIN BUS, NIL EXISTING FAULTS.  ACFT OK FOR SERVICE.
